# SDR SWIA201231593

- Difficulty date: August 21, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 27,293 hours, 21,751 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL EXIT SIGN LIGHT INOPERATIVE AT MAIN CABIN DOOR.  (FLT 4686)  REPLACED BROKEN WIRE FROM NR 1 INVERTER.
